MathSciNet Relay Station
MathSciNet bibliographic data
MR595029 (82d:13006) 13B25 (14C22)
Swan, Richard G. On seminormality. J. Algebra 67 (1980), no. 1, 210–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement